# SDR AALA202405150939

- Difficulty date: April 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED AT FR 68 AND AT LEVEL STR 23L IN AFT GALLEY AREA. REPLACED LOWER SILL PER SRM 51-72-11-911-001.
